Aa
A
A
Close
Avatar universal
Just got diagnosed with Alopecia Areata
I noticed that there is a small patch on my left chin, where beard is scanty. It is not completely gone but the hair is scanty and the patch is obvious. I went to my dermatologist and he told me it is Alopecia Areata, though it could be in "initial stages" and it is "too hard to say anything". He told me to apply fluticasone cream twice a day, for a month. And if the hair doesn't grow back, he will give me steroid injections. Should I get those injections? What could be the side effects? Can this spread to scalp as well?

As Maatson would know, I tried applying fluticasone on my white spot (IGH) and I had hypopigmentation. Is it really alopecia areata or should I seek a second opinion? If it is alopecia areata, what must I do to help myself? I read somewhere that it is related to vitiligo. Could my IGH spots be vitiligo, as I have alopecia areata too, now?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Please answer this
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Ideally wait and watch. Most regrow spontaneously, if ever so.Too small as of now to pass any comment on.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Dermatology Community Resources